# SDR Z5FA040811N547CS1

- Difficulty date: April 8, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N547CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 5,445 hours, 3,946 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 66600031
- Condition: Failed
- Location: Elevator Trim
- Part time: 5,445 hours, 3,946 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, APPROACHING FL230, THE PITCH TRIM ANNUNCIATOR CAME ON. THE AUTO PILOT WAS MANUALLY DISCONNECTED AND THE ACFT IMMEDIATELY PITCHED UP WHICH WAS CONTROLLED WITH ABNORMAL CONTROL COLUMN PRESSURE.  USE OF ELECTRIC OR MANUAL ELEVATOR TRIM WAS INEFFECTIVE. THE ACFT PITCH TRIM WAS CONTROLLED BY REDUCING AIRSPEED TO ABOUT 215-220 KNOTS INDICATED. CREW DECLARED AN EMERGENCY AND DIVERTED.  LONG RUNWAY FINAL WAS REQUESTED AND THE ACFT LANDING WAS UNEVENTFUL.  MX TROUBLESHOT THE SYS TO A FAILED ELEVATOR TRIM CABLE ASSY.  TRIM CABLE ASSY WAS REPLACED, SYS RIGGED, TRAVEL AND TENSION CHECKS WERE GOOD.  NO OTHER DISCREPANCIES NOTED DURING THE INSP.  ACFT WAS RETURNED TO SERVICE.
